Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 3298582, 5 pages
https://doi.org/10.1155/2018/3298582
Research Article

Real Interpolation of Small Lebesgue Spaces in a Critical Case

Department of Mathematics, Government College University, Faisalabad, Pakistan

Correspondence should be addressed to Irshaad Ahmed; moc.oohay@48dezitnauq

Received 19 June 2018; Accepted 1 August 2018; Published 8 August 2018

Academic Editor: Alberto Fiorenza

Copyright © 2018 Irshaad Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Fiorenza, “Duality and reflexivity in grand Lebesgue spaces,” Universitat de Barcelona. Collectanea Mathematica, vol. 51, no. 2, pp. 131–148, 2000. View at Google Scholar · View at MathSciNet
  2. A. Fiorenza and J. M. Rakotoson, “New properties of small Lebesgue spaces and their applications,” Mathematische Annalen, vol. 326, no. 3, pp. 543–561, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. M. Rakotoson, “Some new applications of the pointwise relations for the relative rearrangement,” Advances in Differential Equations, vol. 7, no. 5, pp. 617–640, 2002. View at Google Scholar · View at MathSciNet · View at Scopus
  4. O. Domínguez, “Tractable embeddings of Besov spaces into small Lebesgue spaces,” Mathematische Nachrichten, vol. 289, no. 14-15, pp. 1739–1759, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  5. O. Domínguez, “Sharp embeddings of Besov spaces with logarithmic smoothness in sub-critical cases,” Analysis Mathematica, vol. 43, no. 2, pp. 219–240, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Fiorenza, M. Krbec, and H.-J. Schmeisser, “An improvement of dimension-free Sobolev imbeddings in r.i. spaces,” Journal of Functional Analysis, vol. 267, no. 1, pp. 243–261, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Fiorenza, M. R. Formica, and A. Gogatishvili, “On grand and small Lebesgue and Sobolev spaces and some applications to PDE's,” Differential Equations & Applications, vol. 10, no. 1, pp. 21–46, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. Di Fratta and A. Fiorenza, “A direct approach to the duality of grand and small Lebesgue spaces,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 70, no. 7, pp. 2582–2592, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Bennett and R. Sharpley, Interpolation of Operators, vol. 129 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  10. A. Fiorenza and G. E. Karadzhov, “Grand and small Lebesgue spaces and their analogs,” Zeitschrift für Analysis und ihre Anwendungen. Journal for Analysis and Its Applications, vol. 23, no. 4, pp. 657–681, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Fiorenza, M. R. Formica, A. Gogatishvili, T. Kopaliani, and J. M. Rakotoson, “Characterization of interpolation between Grand, small or classical Lebesgue spaces,” Nonlinear Analysis: Theory, Methods & Applications, 2017. View at Publisher · View at Google Scholar
  12. I. Ahmed, G. E. Karadzhov, and A. Raza, “General Holmstedts formulae for the K-functional,” Journal of Function Spaces, vol. 2017, Article ID 4958073, 9 pages, 2017. View at Google Scholar
  13. J. Bergh and J. Lofstrom, Interpolation Spaces, Springer, New York, NY, USA, 1976. View at MathSciNet
  14. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, vol. 18, North-Holland, Amsterdam, The Netherlands, 1978. View at MathSciNet
  15. I. Ahmed, D. E. Edmunds, W. D. Evans, and G. E. Karadzhov, “Reiteration theorems for the K-interpolation method in limiting cases,” Mathematische Nachrichten, vol. 284, no. 4, pp. 421–442, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. Heinig and L. Maligranda, “Weighted inequalities for monotone and concave functions,” Studia Mathematica, vol. 116, no. 2, pp. 133–165, 1995. View at Google Scholar · View at MathSciNet
  17. A. Fiorenza and J. M. Rakotoson, “Compactness, interpolation inequalities for small Lebesgue-Sobolev spaces and applications,” Calculus of Variations and Partial Differential Equations, vol. 25, no. 2, pp. 187–203, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Fiorenza and J. M. Rakotoson, “Some estimates in spaces,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 793–805, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Fiorenza, J. M. Rakotoson, and L. Zitouni, “Relative rearrangement method for estimating dual norms,” Indiana University Mathematics Journal, vol. 58, no. 3, pp. 1127–1149, 2009. View at Publisher · View at Google Scholar · View at MathSciNet